# SDR HALA2023020900020

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 29,069 hours, 4,640 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-DURING PDC WALK AROUND FOUND FUEL DRIPPING FROM #2 ENG FUEL DRAIN MAST. ACCOMPLISHED TSM 71-00-00-810-915-A PH. A(4)(A). PERFORMED ENG #2 IDLE RUN, NO LEAKS NOTED. AFTER ENG SHUT DOWN, LEAK NOTED.  REMOVED AND REPLACED #2 ENG FUEL DRAIN EJECTOR. IN REFW/ A330 AMM 71-71-42-400-804-A. SEC AND CONDITION GOOD. NO LEAKS NOTED. OK FOR SVC
